# SDR UPS03240006

- Difficulty date: January 9, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  PFLT.  EMERGENCY EXIT LIGHT ASSEMBLIES AT CABIN ENTRY AND CREW ENTRY DOOR BATTERIES DEAD.  RECHARGED BATTERIES, OPS CHECKS OKAY.
